MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE

LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE
Model Number OFG2525XF
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not yet received for evaluation.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.
 
Event or Problem Description
Wire was backloaded into the pioneer plus device.Upon removal of the pioneer, the wire was removed from the device.Once the wire was removed, we noticed the wire had unraveled to the thickness of a hair.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Customer confirmed device no longer available for return.

Brand Name
PHOENIX GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key11873694
Report Number9681477-2021-00010
Device Sequence Number845243
Product Code DQX
UDI-Device Identifier10845225002746
UDI-Public(01)10845225002746(17)210701(10)11007419
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model NumberOFG2525XF
Device Catalogue NumberPG14300XF
Device Lot Number11007419
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1